| Catalog Number |
317-07 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the arctic gel layer was still used because there were no other spare parts.Gel layer separation.The incident occurred before use.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental mdr is being submitted to capture the investigation details.There was no patient involvement.A review of the risk document was performed for the investigation.The reported event is addressed, and based on this review, the risk is acceptable; therefore, this event is not reportable.The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The instructions for use were reviewed and found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d.All available udi information is being provided per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed.The root cause of the reported issue could not be identified.Capa # 9743815 has been opened for this failure.Visual evaluation of the returned sample noted one opened medium arctic gel pad kit present with original packaging label.Visual inspection noted the following: 1.No obvious visible defects such as cuts or tears in the foam.2.No visible chips or deformities at the ends of all connectors.3.Tubing for all the pads noted no kinks present.4.The hydrogel on the right chest pad had peeled from the pad surface and was replaced.Hydrogel was intact with pad and not separated on all other pads, hydrogel on all pads was very tacky.5.No crushed dimples or signs of overlamination in the pads.6.The right thigh, right chest, and left thigh pads showed signs of a misaligned cut, with dimples seen outside the pad outline.The sample does not meet specifications per (b)(4) rev 13 which states "after laminating the pad (before of the operation of silhouette cut of the pad), peel off the protector that covers the hydrogel, verify that the hydrogel is not peeling off with the protector, the hydrogel must be attached to the laminating film (perform this activity, peeling the protector prior to the sealing area of the pad)." the labeling is found to be adequate.Per the ifu: "place the pads on healthy, clean skin only.Remove any creams or lotions from patient¿s skin before pad application.Remove the release liner from each pad and apply to the appropriate area.The pads may be overlapped or folded adhesive-to-adhesive to achieve proper placement.The pads may be removed and reapplied if necessary.The pad surface must be contacting the skin for optimal energy transfer efficiency.Place pads to allow for full respiratory excursion." a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Refer to the capa # 9743815 for further action.Correction: d, g, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.